Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: should i be worried...

Posted by SLS on May 23, 2008, at 12:59:22

In reply to should i be worried... SLS, posted by B2chica on May 23, 2008, at 12:41:26

> about this tick that showed up this morning?
> like i said earlier i usually get ticks in my face (eyes, lips) when i'm aggitated. but i have had it since i first posted...about 9am? and it's 12:30 now.
> ok, so i'm hyperparanoid.
> but what do i look for, normal facial tick vs. TD? is TD way different? are they larger movements?
> constant?
>
> cuz this comes and goes.
>
> should i call pdoc immediately? or is it ok to go the weekened and wait till next tuesday before i say anything. (that's my plan)
>
> and yes i'm just a bit over worried about this stuff so please put my mind at ease if you can.
>
> b2c.


Tardive Dyskinisia does not occur until you have been taking a neuroleptic for months or years. It is unlikely that you are experiencing this. I don't know whether or not your facial tics are an exacerbation of your previous underlying tic condition that may have resulted from the anxiety state that Geodon can sometimes produce early in treatment. I would call your doctor to see if he is of the same opinion. However, I would not worry about TD at this juncture. I would expect to see the tics diminish in a week or so.

TD presents as involuntary movements of the neck, head, lips, and tongue. However, tics around the eye can occur also. Your reaction might be a genuine acute (not tardive) EPS movement as a side effect. Even this should be a quickly passing phenomenon.


- Scott


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:830663
URL: http://www.dr-bob.org/babble/20080519/msgs/830710.html